# SDR DXTA200500725

- Difficulty date: May 13, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 3,427 hours, 2,031 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, WITH THE NOSE GEAR IN THE UP POSITION, THERE IS A BUMPING NOISE UNDER THE FLIGHT DECK.  FOUND EMERGENCY NOSE GEAR CABLE OUT OF RIG.  RE-RIGGED NOSE GEAR EMERGENCY RELEASE CABLE.  PREFORMED OPERATIONAL CHECK.  CHECKED GOOD.  WORK DONE IAW CHAP 32-30-00 OF THE CE 750 MM.
